x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Starting Adipokinetix, T2, Ephedra, & Caffeine Stack


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Starting Adipokinetix, T2, Ephedra, & Caffeine Stack within the Bodybuilding Supplements category.

Excerpt: I am starting the following tomorrow.. 1 Adipokinetix 3x a day 1 Biotest T2 3x a day 200 mg. caffeine 3x a day 15 mg. herbal ephedra 3x a day :D:D Wish me luck with losing fat!

Read more or register here to join the discussion below...

Page 1 of 4 1234 LastLast
Results 1 to 10 of 38
  1. #1
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0

    Thumbs up Starting Adipokinetix, T2, Ephedra, & Caffeine Stack

    I am starting the following tomorrow..
    1 Adipokinetix 3x a day
    1 Biotest T2 3x a day
    200 mg. caffeine 3x a day
    15 mg. herbal ephedra 3x a day



    Wish me luck with losing fat!

  2. #2
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0
    Just took the first dosage around an hour and a half ago and feel a little wierd to be honest... kinda full like I have no appetite first of all, and second kinda feel EXTREMELY full like I couldnt eat or I would puke and thats not possible..

    Ill keep posting my experiences though..

  3. #3
    Amateur Bodybuilder
    Join Date
    Feb 2001
    Location
    NY
    Posts
    335
    Rep Power
    83

    Thumbs up

    Just wishing you luck again!!!!

  4. #4
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0
    Damn boy I feel so fucking wierd on this shit... I keep getting hot flashes and start sweating and shit and then I get the chills like I am fuckin freezing.

    Then I get all lightheaded when I stand up and my stomach kinda feels like I got cramps and shit... I am taking 2 No Doz (200 mg. caffeine) 3x a day which is a lot for me I think..

    As long as I burn off tons of fat I can handle these side-effects though!!

  5. #5
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0
    By the way I also feel EXTREMELY dehydrated and I have been drinking a TON of water all day long along with a lot of trips to the bathroom.. I also feel very nervous & anxious like I am about to stand in front of a classroom.


  6. #6
    Pro Bodybuilder hardbdygrl's Avatar
    Join Date
    Jun 2001
    Location
    Where all the beautifull people are!!!
    Posts
    719
    Rep Power
    0
    hmmmmm weeelll call me crazy but do u think ur taking a little too much stuff there buddy?????

  7. #7
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0
    I dont know we'll see I guess.


  8. #8
    Amateur Bodybuilder
    Join Date
    Feb 2001
    Location
    NY
    Posts
    335
    Rep Power
    83

    Arrow

    Mon...the dehydration is from all the caffeine...drink tons of water...as for all the sides, they should dissipate over a week or two so hang in there.

    If you start getting some worse sides though...than you'll have to cut back...you have to stay safe..

    Keep me informed!

  9. #9
    Olympian MonStar1023's Avatar
    Join Date
    May 2001
    Location
    Delaware
    Posts
    2,352
    Rep Power
    0
    Please check out and critique my TRAINING JOURNAL in the Online Journals section of Elite..


  10. #10
    Amateur Bodybuilder
    Join Date
    Oct 2001
    Location
    Near Detroit
    Posts
    518
    Rep Power
    0
    Are your taking the Adipo and the ephedra at the same time? Many people cannot tolerate taking yohimbe and ephedra simultaneously. If this is what you're doing, try to separate them by several hours and see if it helps. If it doesn't I would suggest you take the logical step of dropping back to just EC and adding the Adipo and T2 back one at a time to see what exactly it is that is causing the side-effects.

Similar Threads

  1. Where do you buy your ephedra/caffeine?
    By Clean in forum Bodybuilding Supplements
    Replies: 4
    Last Post: 20-Aug-2008, 08:20 PM
  2. Ephedra/Caffeine
    By azul in forum Bodybuilding Supplements
    Replies: 10
    Last Post: 15-Mar-2005, 05:58 PM
  3. Adipokinetix + T2 + Ephedra For FAT-LOSS
    By MonStar1023 in forum Bodybuilding Supplements
    Replies: 41
    Last Post: 10-Nov-2001, 11:32 AM
  4. Mr.X / Diet Experts: Adipokinetix + T2 + Ephedra For FAT-LOSS
    By MonStar1023 in forum Bodybuilding Supplements
    Replies: 10
    Last Post: 22-Oct-2001, 08:39 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •